# SDR KBM2005F00230

- Difficulty date: May 5, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: 350A5410804
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARRIEL ENGINE INTAKE HAS MULTIPLE CRACKS, REMOVED AND REPLACED.  (K)
